Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Operator limit theorems


Author: Norton Starr
Journal: Trans. Amer. Math. Soc. 121 (1966), 90-115
MSC: Primary 47.10
MathSciNet review: 0190757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0190757-4
Article copyright: © Copyright 1966 American Mathematical Society